Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004, Issue 5, Pages 371-378

Strong asymptotics for Lp extremal polynomials off a complex curve

Department of Mathematics, University of Annaba, P.O. Box 12, Annaba 23000, Algeria

Received 29 September 2003; Revised 15 June 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the asymptotic behavior of Lp(σ) extremal polynomials with respect to a measure of the form σ=α+γ, where α is a measure concentrated on a rectifiable Jordan curve in the complex plane and γ is a discrete measure concentrated on an infinite number of mass points.